Title: Tratamiento de la Esquistosomiasis de Manson
Authors: Hernández Morales, F. (see also / véase además Hernández Morales, Federico)
Kreiss Pratt, Caroline
Oliver González, J. (see also / véase además Oliver González, José)
Keywords: Esquistosomiasis de Manson
Issue Date: Dec-1946
Publisher: Department of Health of Puerto Rico
URI: http://hdl.handle.net/20.500.11931/1390
Appears in Collections:The Puerto Rico Journal of Public Health and Tropical Medicine Vol.22 No.02

Files in This Item:
File Description SizeFormat 
Tratamiento de la esquistosomiasis de Manson.pdf2.73 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.